# SDR HEED065787

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 23007827
- Condition: Stuck
- Location: Anti-Ice System
- Part time: 821 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOLENIOD STUCK IN CLOSED POSITION.  REPLACED UNIT.
